International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 103

Research Paper | Mathematics | Egypt | Volume 4 Issue 12, December 2015


Oscillation Criteria for Third Order Nonlinear Neutral Differential Equations with Deviating Arguments

E. M. Elabbasy | O. Moaaz


Abstract: The aim of this paper is to discuss oscillation and asymptotic behavior of a class of third-order nonlinear neutral delay differential equations. A new theorem is presented that improves a number of results reported in the literature. Example is included to illustrate new results.


Keywords: Oscillation, third order, neutral delay differential equations


Edition: Volume 4 Issue 12, December 2015,


Pages: 2332 - 2337

Oscillation Criteria for Third Order Nonlinear Neutral Differential Equations with Deviating Arguments


How to Cite this Article?

E. M. Elabbasy, O. Moaaz, "Oscillation Criteria for Third Order Nonlinear Neutral Differential Equations with Deviating Arguments", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=SUB157772, Volume 4 Issue 12, December 2015, 2332 - 2337, #ijsrnet

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'Oscillation'

Downloads: 3

Research Paper, Mathematics, Libya, Volume 11 Issue 1, January 2022

Pages: 1366 - 1371

The Oscillations for Delay Impulsive Fractional Partial Differential Equations (IFPDEs)

Suzan. A. A. Abu-harbid | Kholoud W. Saleem | Salima Kh. Ahmed

Share this Article

Downloads: 116

Research Paper, Mathematics, Saudi Arabia, Volume 3 Issue 9, September 2014

Pages: 2002 - 2012

Batch Gradient Method with Smoothing L1/2 Regularization and Momentum for Pi-sigma Networks

Kh. Sh. Mohamed [2] | Y. Sh. Mohammed [3] | A. A. Elzain | Kh. M. Makin | Elnoor. A. A. Noh [2]

Share this Article


Top